# SDR USAA001515

- Difficulty date: September 12, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB CRACKED 1 INCH, PRESSURE FLOOR STATION 663, LBBL 24 PLUS 6.  INSTALLED FILLER AND DOUBLER PER TR 53-60-04.  (M)
